Vol. 33, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Existence of triconnected graphs with prescribed degrees

Siddani Bhaskara Rao and Ayyagari Ramachandra Rao

Vol. 33 (1970), No. 1, 203–207
Abstract

Necessary and sufficient conditions for the existence of a p-connected (linear undirected) graph with prescribed degrees d1,d2,,dn are known for p = 1,2. In this paper we solve this problem for p = 3.

Mathematical Subject Classification
Primary: 05.50
Milestones
Received: 13 August 1969
Published: 1 April 1970
Authors
Siddani Bhaskara Rao
Ayyagari Ramachandra Rao